Open Access
June 2011 On conformal curvature tensor of (ϵ)-para Sasakian manifolds
S. S. Shukla, D. D. Singh
Author Affiliations +
SUT J. Math. 47(2): 119-128 (June 2011). DOI: 10.55937/sut/1330344618


In this article, we study (ϵ)-para Sasakian manifolds with conformal curvature tensor. In this context, we consider conformally flat, quasi-conformally flat and quasi-conformally semi-symmetric (ϵ)-para Sasakian manifolds. It is proved that (ϵ)-para Sasakian manifold Mn(n>3) is conformally flat if and only if it is locally isometric to a pseudo hyperbolic space Hvn(1) or to a pseudo sphere Svn(1).


Download Citation

S. S. Shukla. D. D. Singh. "On conformal curvature tensor of (ϵ)-para Sasakian manifolds." SUT J. Math. 47 (2) 119 - 128, June 2011.


Received: 24 November 2010; Revised: 13 November 2011; Published: June 2011
First available in Project Euclid: 11 June 2022

Digital Object Identifier: 10.55937/sut/1330344618

Primary: 53C15 , 53C25 , 53C50

Keywords: (ϵ)-para Sasakian manifold , Almost paracontact manifold , conformally flat , quasi-conformally flat , quasi-conformally semi-symmetric , η-Einstein manifold

Rights: Copyright © 2011 Tokyo University of Science

Vol.47 • No. 2 • June 2011
Back to Top